| Model Number |
R1054260 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, an error code related to the charging of the internal battery was observed.At this time the evaluation and repair have not been completed.A supplemental report will be sent when it has been completed.
Additional Manufacturer Narrative
On previously submitted report, a ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, an error code related to the charging of the internal battery was observed.The device's internal battery needs to be replaced to address the issue.No repairs performed.The unit will be scrapped.